# SDR 2005FA0000365

- Difficulty date: December 15, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N7892N
- Make and model: Cessna R172E
- Aircraft serial: R1720283
- Engine: Cont IO360D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052340050
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE FLAP TRACK ASSY, A CRACK APPROXIMATELY 2 INCHES IN LENGTH AND RUNNING THROUGH THE LOWER RIVET HOLES WAS FOUND UNDER THE LT IB FLAP TRACK.  PROBABLE CAUSE WAS A FLAP OVERSPEED DURING FLIGHT.  (SO09200502861)
